# SDR REXA2014031700295

- Difficulty date: March 17, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 14,832 hours, 14,458 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE RT ENGINE, RECEIVED AN AC BUSS 2 CAUTION MESSAGE FOLLOWED BY AN ARINC COOL, HYD 3B & COMPLETE ELEC FAILURE, ALSO FLAPS FAIL MSG.  ALL FAULT MESSAGES OCCURRED AFTER HYD 3A CIRCUIT BREAKER TRIPPED & KICKED APU GENERATOR OFF.  RESET POWER, RAN ENGINES & CYCLED FLAPS & ACFT POWER CHECKED GOOD IAW AMM 24-20-00.  ALL AC POWER MESSAGES CLEARED.
